My psychiatrist has prescribed me Clonidine to try and help with my newly developed PTSD symptoms. I'm already taking Wellbutrin XL for depression. My blood pressure usually sits around low/normal, so I'm a little nervous that it may make me faint. I'm wondering what others' experiences have been.
I was on several of the blood pressure meds for my PTSD symptoms. Like you my blood pressure can be low to normal. It may take a little while for your body to adjust. You may get dizzy, so try not to stand up too quickly or lean over and come up too quickly. I took them at night to try to avoid the dizzy/tired feeling. Try it out on the days you are not working or doing any activity. I had to stop taking them it dropped my BP too low.
Hope it works out for you :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2013 • 1 answer
Wellbutrin XL - My psychiatrist put me on 100mg wellbutrin and 100mg trazodone. This is my 6th anti?
Posted 25 Jan 2014 • 9 answers
Posted 13 Nov 2014 • 2 answers
Posted 19 Nov 2014 • 3 answers
Posted 11 Jun 2015 • 3 answers